Results 1 to 6 of 6
Need advice
  1. #1
    IjustDK is offline New Member
    Join Date
    Jun 2017
    Posts
    2

    Default Need advice

    I've only read a few of these threads so I'm not sure where to start...... but here goes with my situation
    I started oxycodone after my second bad car accident. I had it under control for an impressive amount of time -_- until I just didn't anymore... I've told myself for about 2 years that w/o them I couldn't work or be the mom I want to be. I'm realizing that's a bunch of bull>>>>- but I do have serious back pain but i need the pills more because my mind. I've been on them for about 2.5yrs, I was on hydro for a year before that....I'm going to be 30 on the 27th of July and I don't want this burden anymore. I don't have a prescription anymore and the cost is detrimental to us. My man knows I'm addicted. He loves me anyway, I wish I could lean on him a little to help me ween off but he will give in to me. I have 2 kids and I always put them and our bills first but I'll postpone payments and we are living week to week when we make good money and we should not be living on the financial edge like this. It's all my fault and it's killing me. I don't want to live like this anymore. I'm just really scared of not feeling the feeling from oxy.... Ya know? Even more scared of withdrawal. No one knows that I have this problem except my man. I've pushed all family and friends away. I have refused to take any mg over 10mg throughout my addiction. I take 2 10mg pills every 2-4hrs. I typically take 10-12 a day, on Saturday when I work 12-13hrs I take 15ish. I simply can't afford this anymore. I want to buy a house and have a second car for our family. I know a guy who has suboxone. The kind that You put it in your mouth. The package says 8mg/2mg I'm not sure what that means or if/how I should start to come off the oxy with this sub. I know I'm not taking the strong mg oxy and so many others have it worse but I have to stop putting all my money into this. I've had the same job for 12yrs and I (we) make way too much to never have money or be able to do anything. I can't believe my man isn't upset with me or that he doesn't push me more to get off of them... But then again he also has no clue how much $ I spend. How should I or is it possible to get off of these with out withdrawals? I'm working full time and I'm a full time mom I can't be down and out. I don't want anyone to know about this. Even if I went to a DR would they help!? And I really doubt I would go to a dr. I'm so embarrassed and ashamed. I have to stop this. Please tell me what you did or what works.... im going to be up for awhile.... so please...help.

  2. #2
    ForMe30 is offline Member
    Join Date
    Jun 2017
    Posts
    193

    Default

    Hi,
    I have no advice for you because I'm only on my second day of tapering off pills after 4 year addiction, but someone will post on here that will help you so much and give your great advice.
    I'm also a mom and know those pills give you super amounts of energy and it makes everything all warm and fuzzy but all of that lasts about 1-2 hours and then what? That's why I'm making the decision to stop. I have a plan and making sure I have nothing to do when I stop and withdrawal starts.
    Can you take off of work maybe for a few days? From what other people told me on here, the worst is over after 5 days.
    We can do this.
    Last edited by Anonymous; 06-15-2017 at 10:27 PM.

  3. #3
    IjustDK is offline New Member
    Join Date
    Jun 2017
    Posts
    2

    Default

    Quote Originally Posted by ForMe30 View Post
    Hi,
    I have no advice for you because I'm only on my second day of tapering off pills after 4 year addiction, but someone will post on here that will help you so much and give your great advice.
    I'm also a mom and know those pills give you super amounts of energy and it makes everything all warm and fuzzy but all of that lasts about 1-2 hours and then what? That's why I'm making the decision to stop. I have a plan and making sure I have nothing to do when I stop and withdrawal starts.
    Can you take off of work maybe for a few days? From what other people told me on here, the worst is over after 5 days.
    We can do this.




    I'm worried I can't do this. I want to taper off, I've always been so head strong and full of willpower but it's escaped me with this horrible situation I've gotten myself in to. As much as I want to stop I am equally terrified of withdrawal. I really can't be out of work or not take care of my kids. There no way I can do either when Going through withdrawal. I tried cold turkey once. I lasted about a day and a half and I couldn't take it any longer. I've tried taking less but like I said my will power goes out the window.

  4. #4
    asp44 is offline Member
    Join Date
    May 2017
    Posts
    214

    Default

    Im at 22 days from using the same drug & same amount as u. Week 1 was horrible. Rls is a beast! Week 2 was better. And with week 3 rls & insomnia r only physical symptoms left. Hot baths work for aches & paibs, but only temporarily. You can get thru this!! Buckle down and take it day by day. Its not easy but we all have to do it to regain our pre-drug life. I used for about 15 years and decided to c/t. I was tired of counting my pills, looking for more, & wasting my money. I know what u r going thru. Hang in there.

  5. #5
    grandma -bk is offline Member
    Join Date
    Oct 2016
    Posts
    79

    Default

    if possiable taper...if not put your big girl panties on and jump in...don't wait 15+ yrs like I did...the longer you use the longer the withdrawls will be...im 57 and starting my 9th month clean...if you want this bad enough you can do it...dig deep when the withdrawls come and keep telling your self ,this will pass....I feel better today than any day of using...freedom from the pills is priceless....feel every last withdrawl and let it remind you to never abuse the pills again...you will feel aches and pains...don't let the devil pills convince you you need to take a pill for it...it will pass,take advil or Tylenol...stay active and rest evn if only 5 min when you get tired....good luck

  6. #6
    Longgone2008 is offline Member
    Join Date
    Jul 2017
    Posts
    69

    Default

    The one answer I can give you is yes a doctor will help you. You will have to be very honest about everything but yes, they will help you if you truly want to come off of the meds. My first time going through this my doctor gave me Lorazepam, clonidine and hydroxyzine. We had set a taper schedule for oxys and I had to see him every week because he would only perscribe enough for the week. After the first week I decided to go cold turkey and he gave me the other meds to help with w/d symptoms. It was a good 5 days of hell, but things got better. I would tell you to write down all of your questions and concerns and bring them to your appointment with you. Also, you will need support so I recommend NA or another support group to help you through.

    Good Luck. You can do this.

Similar Threads

  1. Looking to Quit please any advice is good Advice !
    By Oryan88 in forum Need to Talk?
    Replies: 37
    Last Post: 07-12-2016, 05:10 PM
  2. Replies: 50
    Last Post: 02-09-2016, 08:57 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22